# SDR TZR2004F00000

- Difficulty date: December 23, 2003
- Submitted: January 13, 2004
- Operation: Air carrier
- Aircraft: N408TE
- Make and model: Cessna 401
- Aircraft serial: 4010269
- Engine: Cont TSIO520E
- Propeller: Mcauly 3AF32C*
- System (JASC): 8120 · Exhaust Turbocharger
- Part: Bearing
- Condition: Failed
- Location: Turbocharger
- Part time: 81 hours
- Component: Turbocharger
- Component part number: 4066109025
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER INSTALLATION OF RT ENGINE, WHILE PERFORMING ENGINE FUEL SET-UP AND ADJUSTMENT OF MANIFOLD PRESSURE, THERE WAS A DECREASE IN MANIFOLD PRESSURE AND A NOTICEABLE NOISE AND VIBRATION FROM THE RT ENGINE.  UPON FURTHER INVESTIGATION IT WAS NOTED THAT THE TURBOCHARGER MAIN BEARING SEAL HAD FAILED CAUSING BEARING FAILURE.
